# SDR ASOA01038

- Difficulty date: April 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393211
- Condition: Cracked
- Location: Cockpit
- Part time: 8,556 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4503 - DURING FLIGHT FROM ATL TO XNA, CAPTAINS SIDE WINDOW SHATTERED.  AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
